# SDR AALA20040960

- Difficulty date: September 13, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Engine: Rroyce RB211TRENT89
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ON COACH SEATS 20 THROUGH 24 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS ON COACH SEATS 20 THROUGH 24.  SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED.
